# SDR IPXA2022062183340

- Difficulty date: June 14, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 28,542 hours, 18,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 146N539132
- Part serial: NSN
- Condition: Corroded
- Location: Fs 1445
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT LOWER CARGO PIT AT FS 1445 RH SIDE TRANSITION PANEL HAS EXFOLIATION ON FWD RH ENDSPLICED A REPAIR SIDE PANEL SEGMENT PER SRM 51-70-11-0G
